Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Blood stain on the tissue after intercourse, no bleeding, itching or redness. Cause?

Hi, I m rose, I just finished having sex with my boyfriend a few hours ago, on reaching d bathroom to clean myself up, I found blood stain on d tissue but I m not really bleeding . I inserted my fingers in but didn t see any blood but there was blood stain on the tissue I used in cleaning myself. Can u please help? Besides, I m not having itches or redness...
Asked On : Tue, 16 Oct 2012
Answers:  1 Views:  393
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Infertility Specialist 's  Response
Well i think you need not worry as these minute blood stains might be from small mucosal tears seen in the perineal region and vagina which often go unnoticed..You have seen that there is no bleeding from your vagina, which means there are neither any deep coital injuries nor it is your normal menses.
So i think you need not have to worry at all.
Bye, take care
Answered: Wed, 17 Oct 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor